# SDR WRNA200700061

- Difficulty date: January 18, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 82,695 hours, 21,912 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, RECEIVED A CONFIGURATION DEVIATION WARNING, TAKEOFF ABORTED.  UNABLE TO DUPLICATE CONFIGURATION DEVIATION WARNING.  PREPARED A/C FOR TEST FLIGHT, TEST FLIGHT COMPLETED SATISFACTORY 11-26-07.  AIRCRAFT RELEASED FOR SERVICE.
